Help I'm tried of this

Discussion in 'Fibromyalgia Main Forum' started by BSHLEEN, Jul 9, 2003.

  1. BSHLEEN

    BSHLEEN New Member

    I am soo tired of this . My whole body hurts I fell like all I do is take another pill and it only takes the edge off for a couple of hours. Helpp any suggestion This is what i am on know percocet 10 mg 5x day or more some times methdone 20 mg 3x aday zanaflex at night but sometimes during teh day if I can stay down that day is makes me to tired ativan for antiedy zolft 150 mg at night and i have asthma so I.m on singular ztec-d andadvair diskus500/50 and advail help . any suggestion
  2. Shirl

    Shirl New Member

    I feel so bad for you. I have been where you are so many, many times over the last 20 plus years. You are probably having spasms, they are the worst.

    I usually take a soak when it gets that bad, here is what I use;

    3 cups of Epson Salts
    3 bottles of of Peroxide (large)

    In a tub of very warm water. Soak for TWENTY MINUTES ONLY, when you get out of the tub, then go to bed, this soak will make you feel very weak. Use a heating pad on the worst pain. Heat always helps FM pain.

    Also I use a rub called; 'Banalg' can be bought at most drugstores. Its very strong, so use gloves when applying it. Have someone rub the tight spots as hard as you can stand. The rubbing causes the muscles to relax, therfore some relief from the pain.

    You need to start taking magnesium that is the ONLY thing that has really helped me with that kind of pain.

    What I take is; Pro Energy (malic acid and magnesium glycinate) 2 capsules a day, one before breakfast, one before lunch.

    I also take ZMA (zinc, magnesium, and vitamin B-6) for sleep, 2 capsules before bed, its also helps with the spasms, pain etc.

    These are two wonderful products for those with FM. Both can be bought here at Pro Health. Just go to the 'Store' link and you can read more about these products.

    I sure hope you get some relief soon, I know exactly how you feel.

    Take care, and I am saying a pray for you right now, I just came out of a serious flare, but it only lasted for three days.

    Shalom, Shirl


    PS, you might want to ask your doctor about the supplements, as you are taking so many meds, I don't know if any would interfere with the magnesium. Or better yet, ask your pharmacist.
  3. Shirl

    Shirl New Member

    Shalom, Shirl